# SDR 2016FA0000255

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: General aviation
- Make and model: Airbus A380-841
- Aircraft serial: MSN30
- Aircraft time: 22,765 hours, 3,789 cycles
- Engine: Engall GP7200*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Condition: Abnormal
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REPAIR STATION FOR ENG SPIGOT A380 RETROFIT, DURING PYLON INSPECTION, BETWEEN RIB 7 & 8, ONE NUT WAS FOUND NOT CONFORMED INSTEAD OF NSA5050-3C.
